Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Forced oscillations with rapidly vanishing nonlinearities


Authors: R. Kannan and Kent Nagle
Journal: Proc. Amer. Math. Soc. 111 (1991), 385-393
MSC: Primary 34B15; Secondary 34C25, 47H15
MathSciNet review: 1028287
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain sufficient conditions for the existence of periodic solutions of nonlinear problems where the nonlinearity vanishes infinitely often.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 34C25, 47H15

Retrieve articles in all journals with MSC: 34B15, 34C25, 47H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1028287-X
PII: S 0002-9939(1991)1028287-X
Article copyright: © Copyright 1991 American Mathematical Society